Women's Health Interactive Forums

  • If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

Irregular period while on the pill

Collapse
X
Collapse
  • Filter
  • Time
  • Show
Clear All
new posts

  • Irregular period while on the pill

    I have been having irregular periods, 2 weeks on 2 weeks off.
    I went to the doctor, he put me on the pill to regulate my periods.
    Since i been on the pill my periods has been continous. I have reach the "red pills" and the period is spotty and heavy flow.

    Does anybody know what this could be

    Thank you advance
    M

  • Yes! There is a three month "adjustment" period while your body gets used to the pill and the hormone changes. You have what they call breakthrough bleeding. Its completely normal and can happen on and off for the first three months that you are on the pill.

    If you keep breaking through after that, meaning you are still bleeding while you're taking the light pills, tell your doctor. You may need a stronger prescription.

    Comment


    • I've been taking Lo/Orval to regulate my period because of fibroids,and I've been flooding.

      Comment

      or

      Womens Health orange logoGet The Newsletter

      Receive our passionately crafted, medically reviewed articles and insights — the stuff nobody else talks about but you want to know — delivered right to your inbox.

      Latest Activity On Our Forums

      Collapse

      Latest Topics On Our Forums

      Collapse

      Working...
      X